Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Doing meds wrong?
Feb 3, 2006

Dear Dr. Ben

Am I doing something wrong? I just started on my regimen 4 days ago. My daily dosing of goodies as William likes to call my pills, occurs around 10:30pm. I do like to swallow all of them at once just to get onto the cookie part. I was told by some reliable sources that I would experience vivid dreams. I was very much in hopes for a tropical beach setting with real non-alcoholic drink cocktails. But nothing, not even a smidgen of a vacation? Should I remove the cookies from my regimen? I was also told to expect side affects. The only affect I have is sleeping on my side. This is not what I thought either. Maybe I should not slam all the pills at once? I am worried I am doing something wrong. Maybe my rainbow pill box is somehow contaminating the medications in someway. Please let me know if I should change what I am doing.

Yours truly,

Eric

Piece of cake - tonight

Response from Dr. Young

Hi again, Eric-

It's great to hear that you're not having a smidgen of side effects (other than sleeping on your side) from your medications.

On your regimen (a boosted PI), there's no reason to think that you'd have vivid dreams (a efavirenz side effect)--so much for the virtual tropical beach. The good news, though, is that now you can enjoy a real tropical beach (or 18 inches of Colorado powder) without the influence of dreams or insomnia.

Oh, and yes, it's perfectly ok to take all the pills at once-- that's the whole idea of a once-daily regimen.

So, keep on taking the goodies.

Health be with you,. BY



Previous
Put on meds during serocinversion
Next
this is terrible

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement